# SDR COMA9960047

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 7179015
- Condition: Failed
- Location: Landing Gear
- Part time: 874 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM DSM, THE LANDING GEAR WOULD NOT RETRACT, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE LANDING GEAR CONTROL BOX.
